Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Chills and heated feeling after alcohol. What can cause this? Am I okay?

Hi I am an 29 year Old Female Been drinking 4 a quite a while now since age 16 I never Had a Problem But Recently after A Good Nite Of Drinks The Next Day I wake Up Wit Chills N felling Hot Like A Big Sweat Iam Just Curios Of why This Can Be ..? Don t Like The Feeling 1 Bit What Would B the Most Logical Explainsion Due 2 something Like This ...?
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  246
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Addiction Medicine Specialist 's  Response

You have been drinking for around 13 years now. In my opinion, the most logical explanation for your symptoms is that you are suffering from alcohol withdrawal symptoms. Sweating and feeling feverish are common in alcohol withdrawal. Heavy drinking for even short periods can be followed by withdrawal symptoms, as is likely in your case. These will improve in a few days. But you should consider limiting your alcohol intake in future.

Best wishes.
Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor